# SDR HEEA0016734

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Audio Control
- Part number: ACS1278
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUDIO CONTROL PANEL WILL NOT TRANSMIT ON EITHER VHF RADIO.  RECEPTION WAS GOOD.
